# SDR USAA2012123100003

- Difficulty date: November 30, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,475 hours, 21,861 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON SEGMENT ANGLE ON EMERGENCY EXIT DOOR 844 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 3.  REPLACED SEGMENT ANGLE ON EMERGENCY EXIT DOOR 844 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 3 IAW EO 5210Y228.
